I have been diagnosed with adhesive disorder from having 9 pelvic surgeries for endometriosis etc. I had a complete hysterectomy 2 years ago and things have gotten worse since then. I have pelvic floor dysfunction and IC. I have been on amptitriptaline, elmiron, pyridium,ditropan, flexeril, and now I am on urospas. I can not stand for longer than 5 minutes without severe groin and lower pelvic pain in my left side. I can not have intercourse becasue of the pain since hysterectomy. I just started urospas which is helping slightly but not near enough. Please help! Thanks.
I suggest you see a chronic pelvic pain specialist in your area. With your history there will be no easy fix and you will likely live with pain for the rest of your life. But hopefully, working with the right physicians and physical therapists, it will be pain you can live with.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.